# SDR CALA9601716

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331DGDME
- Condition: Low Pressure
- Location: L1 Door
- Part time: 23,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-1 DOOR EMERGENCY SLIDE PRESSURE LOW.  THE SLIDE WAS REMOVED AND REPLACED.
